# SDR SWIA2019102346601

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 43,270 hours, 36,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: No Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR SUPPORT AT PAX DOOR OPEN HAS CORROSION ON THE CUPS FOR THE HAND RAIL SUPPORT STRUTS.  (C-CHECK) RO: 10/22/19. PERFORMED BLEND OUT OF CORROSION ON PAX DOOR CUT OUT SURROUND FLOOR STRUCTURE IAW SRM. FOUND TO BE WITHIN LIMITS. RESTORED FINISH.
